|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
After having her chemo on Tuesday (Gemzar) she was sick that evening. This is the first tome that this has happended to her since diagnosis. She takes an anti-nausea drug every day, and extra on chemo days but this has never been a problem before. Since then, she has been sick each night this week during the evening. She continues to take her anti-nausea tablet and enzymes with any food eaten, but this is worrying her hugely. Eating has been an issue since she started on chemo as her appetite has diminished severely and the worry that she may be sick now is causing further anxiety. To complicate matters further, her husband (and carer) has a severe phobia about being around anyone that might vomit and Mum doesn't want to put any further stress on him! The Dr mentioned that her platelets were low this last chemo, but that they would still treat her this time - could this have anything to do with it do you think? Any one else experienced a similar problem and if so - what was the cause please? (btw her latest CT 3 weeks ago showed no growth of the tumour and all was stable).
Any advice would be greatly appreciated!
Reply to this message | Return to Main Message List